# SDR AALA202106019025

- Difficulty date: May 31, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 35,726 hours, 14,653 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lever
- Condition: Stuck
- Location: Nlg Bypass
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NOSE WHEEL STEERING INOPERATIVE. TROUBLE SHOOT PER FIM 32-51-00. FOUND BYPASS LEVER STUCK. CLEANED BYPASS LEVER PLUNGER PER AMM 32-51-12 STEP E1 AND E2. SYSTEM TEST GOOD. OK FOR SERVICE.
